Open Access
MATEC Web of Conferences
Volume 61, 2016
The International Seminar on Applied Physics, Optoelectronics and Photonics (APOP 2016)
Article Number 01016
Number of page(s) 4
Section Chapter 1 Applied Physics
Published online 28 June 2016
  1. O.A. Ladyzenskaja, V.A. Solonnikov>, N.N. Ural'ceva, Linear and Quasilinear Equations of Parabolic Type, Amer. Math. society, Providence, RI, 1968.
  2. C.V. Pao, Nonlinear Parabolic and Elliptic Equations, Plenum, New York, 1992. J. Rauch. Discontinuous semilinear differential equations and multiple valued maps, Proc. Amer. Math. Soc. 64 (1977) 277–282.
  3. S. Wang, M.X. Wang, C.H. Xie, A nonlinear degenerate diffusion equation not in divergence form, Z. Angew. Math. Phys. 51 (2000) 149–159. [CrossRef]
  4. A. Friedman, J.B. McLeod, Blow up of solutions of nonlinear degenerate parabolic equations, Arch. Rational Mech. Anal. 96 (1987) 55–80.
  5. M. Wiegner, Blow-up for solutions of some degenerate parabolic equations, Differential Integral Equations 7 (1994) 1641–1647.
  6. Y. Gao, W. Gao Existence and blow-up of solutions for a porous medium equation with nonlocal boundary condition. Applicable Analysis, 90(5)(2011), 799–809. [CrossRef]